# SDR GTIA2014050801292

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 10,299 hours, 4,748 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE62824
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HEAD STRAP HAS A BLOWN TUBE.  STRAP WILL NOT INFLATE FULLY.  R & R OXYGEN MASK IAW CMM 35-13-44.  OP'S CHECKED GOOD. NO LEAKS NOTED.
